# SDR DALA2019011500347

- Difficulty date: January 15, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 71,366 hours, 23,630 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Defective
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5647, L/P 5315306) 1R DOOR WOULD NOT ARM CORRECTLY. REMOVED AND REPLACED 1R GIRT BAR PER AMM 25-66. OPS CK GOOD.
